MAUDE Adverse Event Report: US SURGICAL PUERTO RICO TA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO TA; STAPLE, IMPLANTABLE
Model Number TA9048L
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.A single use loading unit (sulu) was received.Visual inspection of the sulu cartridge noted that a full staple complement was present.Functionally, the clinical instrument was used for functional testing and sulu were applied to test media with proper staple formation.A review of the device history record could not be performed because the lot number was not provided.However, records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic hemicolectomy procedure, while doing bowel anastomosis the device was used but it did not fire.Another device was used to complete the procedure.There was no patient injury.

Brand Name
TA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8972954
Report Number2647580-2019-04474
Device Sequence Number19472849
Product Code GDW
UDI-Device Identifier10884521043268
UDI-Public10884521043268
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTA9048L
Device Catalogue NumberTA9048L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1